# SDR HALA2017081500221

- Difficulty date: August 11, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 55,121 hours, 10,020 cycles
- Engine: Pwa PW4060
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON STARTING THE NR 2 ENGINE,  FUEL SPAR VALVE LIGHT STAYED ON DURING START.   START WENT TO 50% N2, THEN STARTED TO SPOOL DOWN,  FUEL CONTROL SWITCH TO CUT OUT AT ABOUT 43% N2.  PERFORMED AN OPS CHECK OF THE NR 2 ENGINE IAW AMM 71-00-00. OPS CHECKED GOOD. OK FOR SERVICE. PERFORMED BITE TEST OF THE RT PIMU IAW FIM 71-01 TREE 803 AND NO FAULTS FOUND. NO ISSUES ON FUEL SPAR VALVE LIGHT.
